# SDR N6WA2016063002

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 288,250 hours, 20,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Weak
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST MOTOR WEAK.  PERFORMED OPS CHECK OF THE PAX DOOR ASSIST IAW AMM 52-11-08
